Results 1 to 5 of 5

Thread: riluzole

  1. #1
    Forum Member
    Join Date
    Oct 2019
    Posts
    9

    riluzole

    I was diagnosed with mnd in october 19 and was prescribed riluzole and i feel ill all the time, i feel, weakness, tired all the time, i am continuing to fall over, dizzy all the time, spinning, reaching/gagging constipation, I can't go out any more in fear of falling over. I have no quality of life at all
    .
    I also read that it only gives you an extra 2/3 months at most, is it worth it.

    I feel so ill all the time.

    any advice please.

    hetti.

  2. #2
    Forum Member Ellie's Avatar
    Join Date
    Oct 2012
    Posts
    3,236
    I'm sorry you're feeling so awful, Hettie.

    No, if all those side effects are down to taking Riluzole, then it is not worth taking, especially if it's impacting on your confidence and quality of life so much.

    Perhaps discuss taking a break of a few weeks from it with your doctor and see if you improve. Balance issues are common with MND, so you need to stay safe when walking.

    Best wishes.

    Love Ellie.
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Limb Onset.
    Eye gaze user - No working limbs - No speech - Feeding tube - Overnight NIV.

  3. #3
    Quote Originally Posted by Ellie View Post
    I'm sorry you're feeling so awful, Hettie.

    No, if all those side effects are down to taking Riluzole, then it is not worth taking, especially if it's impacting on your confidence and quality of life so much.

    Perhaps discuss taking a break of a few weeks from it with your doctor and see if you improve. Balance issues are common with MND, so you need to stay safe when walking.

    Best wishes.

    Love Ellie.
    Yes taking a break is the best response. It is a long term drug anyway, so a couple of weeks out won’t harm. It might be coincidence as well and not down to a Riluzole.

  4. #4
    Forum Member
    Join Date
    Oct 2019
    Posts
    9
    Thanks for your reply ellie, I see my consultant on 4th feb this year and I am taking only 1 instead of 2 to see if this helps.
    I don't think I have ever felt this ill before,

    hettie

  5. #5
    Forum Member
    Join Date
    Oct 2019
    Posts
    9
    Thanks for your reply Onein300 and I see my consultant in feb and yes it might be just a coincidence.

    hettie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •